# SDR AALA20120807014

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 70,066 hours, 25,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED ON BOTTOM OF FLOORBEAM AT STATION 395 AND LEFT BUTTLINE 24.  INSTALLED STRAP REPAIR PER SRM 53-10--51-2R1.
